Without examination,it is difficult to confirm a diagnosis,but from your description ,it looks like post inflammatory hyperpigmentation(the skin darkens because of an
overproduction of melanin (a pigment that occurs naturally in the
body) in reaction to inflammation) , liver spots(flat brown-black spots that usually occur in sun-exposed areas of the body. They are also called age spots and are unrelated to liver disease) , deficiency of calcium and vitamins A, E and B ,hormonal changes during pregnancy and addison’s disease or liver disease.
Decrease your exposure to the sun and apply a sunscreen with SPF of atleast 15 half an hour before going out in the sun.Also take multivitamins for some days and see if the symptoms improve.You can also use cosmetic skin bleaching creams.But it is advisable to use them under the supervision of your dermatologist.If the symptoms persist then it is important to rule out addison’s or liver disease.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any other queries.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.